Items where Author is "Arnim, Annelie von"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Arnim, Annelie von and Schulz, Andreas S. (1997) Facets of the generalized permutahedron of a poset.
Published in: Discrete Applied Mathematics Vol. 72 (1-2). pp. 179-192.

Arnim, Annelie von and Schrader, Rainer and Wang, Yaoguang (1996) The Permutahedron of N-sparse Posets.
Published in: Mathematical programming : Series A Vol. 75 (1). pp. 1-18.

Arnim, Annelie von and Higuera, C. de la (1994) Computing the jump number on semi-orders is polynomial.
Published in: Discrete applied mathematics Vol. 51 (1-2). pp. 219-232.

This list was generated on Mon May 5 04:02:39 2014 CEST.